# SDR USAA2012052900012

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,964 hours, 10,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - EMER/ LIGHTS ROWS 11 LEFT AND 13 RIGHT EXTENDED UP FROM FLOOR.  STOWED IN CORRECT POSITION NOW.
